RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1935, Issue 3, Pages 435–440 (Mi izv4679)  

A new genus and two new species of fishes of the family Zoarcidae from the Okhotsk sea

E. Suvorov


Full text: PDF file (1086 kB)

Citation: E. Suvorov, “A new genus and two new species of fishes of the family Zoarcidae from the Okhotsk sea”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1935, no. 3, 435–440

Citation in format AMSBIB
\Bibitem{Suv35}
\by E.~Suvorov
\paper A new genus and two new species of fishes of the family Zoarcidae from the Okhotsk sea
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. Classe des sciences math\'ematiques et na
\yr 1935
\issue 3
\pages 435--440
\mathnet{http://mi.mathnet.ru/izv4679}


Linking options:
  • http://mi.mathnet.ru/eng/izv4679
  • http://mi.mathnet.ru/eng/izv/y1935/i3/p435

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:76
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019